# SDR F3LA2021081000114

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7141
- Aircraft time: 15,569 hours, 6,516 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Fumes
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HEARD ODD PULSATING SOUND AND BEGAN SMELLING ACRID ELECTRICAL SMOKE SMELL. RAN SMOKE /FUME/AVIONICS SMOKE CHECKLIST AND SMELL AND SOUND DISSAPATED WHEN VENTILATION FANS WERE TURNED OFF.
